Sequent calculi for the modal mu-calculus over S5

Alberucci, Luca (2009). Sequent calculi for the modal mu-calculus over S5. Journal of logic and computation, 19(6), pp. 971-985. Oxford: Oxford University Press 10.1093/logcom/exn106

[img]
Preview
Text
exn106.pdf - Published Version
Available under License Publisher holds Copyright.

Download (181kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Alberucci, Luca

ISSN:

0955-792X

Publisher:

Oxford University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

27 Apr 2018 10:09

Publisher DOI:

10.1093/logcom/exn106

Web of Science ID:

000273177000005

BORIS DOI:

10.7892/boris.36789

URI:

https://boris.unibe.ch/id/eprint/36789 (FactScience: 206189)

Actions (login required)

Edit item Edit item
Provide Feedback